# SDR SWIA200819260

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 6,414 hours, 4,118 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Gear
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6577 - AILERON ACTION IS NOT SMOOTH.  LUBRICATED AILERON PRIMARY SERVO GEAR TEETH PER CRJ 700 SERVICE LETTER SL-22-004.  OPS CHECK GOOD.
